Mathematical Research Letters

Volume 21 (2014)

Number 1

Coherent sheaves on formal complete intersections via DG Lie algebras

Pages: 207 – 223

DOI: http://dx.doi.org/10.4310/MRL.2014.v21.n1.a16

Author

Sam Raskin (Department of Mathematics, Harvard University, Cambridge, Massachusetts, U.S.A.)

Abstract

We establish a criterion for sheaves on an adically complete DG scheme to be coherent. We deduce a description of coherent sheaves on an adically complete lci singularity in terms of modules for a DG Lie algebra.

Full Text (PDF format)